Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 3, Pages 411–422 (Mi de4205)  

Ordinary Differential Equations

Quasicanonical integrals

M. V. Dolov

Gor'kii State University

Full text: PDF file (1248 kB)

Bibliographic databases:
UDC: 517.925.41
Received: 06.03.1978

Citation: M. V. Dolov, “Quasicanonical integrals”, Differ. Uravn., 17:3 (1981), 411–422

Citation in format AMSBIB
\Bibitem{Dol81}
\by M.~V.~Dolov
\paper Quasicanonical integrals
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 3
\pages 411--422
\mathnet{http://mi.mathnet.ru/de4205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=610505}
\zmath{https://zbmath.org/?q=an:0457.34031}


Linking options:
  • http://mi.mathnet.ru/eng/de4205
  • http://mi.mathnet.ru/eng/de/v17/i3/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022